# SDR AALA971736

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49158
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DFW - FLT 1925 - AFTER TAKEOFF OMA DURING CLIMB-OUT, RED NOSE LANDING GEAR LIGHT ILLUMINATED BRIEFLY AND THEN EXTINGUISHED.  NO OTHER ABNORMAL INDICATIONS AND AIRCRAFT PROCEEDED DFW, LANDING WITHOUT INCIDENT.  ADJUSTED NOSE LANDING GEAR LOCK SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
